# SDR USAA061462

- Difficulty date: December 29, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 20,332 hours, 20,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y1292 BETWEEN FR 66 THRU 69 CORRODED.  REMOVED & REPLACED FLOORBEAMS PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  2 X 2 INCHES AT TWO LOCATIONS.
